# SDR U2RA2022060600012

- Difficulty date: May 29, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747
- Aircraft serial: 25238
- Aircraft time: 107,446 hours, 16,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE R/H #5 MED CUT-OUT AFT UPPER CORNER, INTERNAL BEAR STRAP FOUND CRACKED.  ACCOMPLISHED REPAIR AS REQUIRED BY BOEING SB 747-53A2839 PART 5, TO INCLUDE DEVIATION (DAMAGE REMOVAL TRIM OUT RADIUS REDUCED TO 1.0” INSTEAD OF 1.5” AS REQ. BY SB) APPROVED BY BAC SR #4-5508991981 AND FORM 8100-9 ISSUED BY BOEING; DATED 05/29/2022.  THIS IS AN APPROVED AMOC TO AD 2013-19-15 PARA (G)(2).
